# SDR SWAA2012123111002

- Difficulty date: December 15, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE LOC BETWEEN BS 360 AND STR 26R E/E COMPARTMENT.  REPLACED STRINGER SPLICE AND FASTENERS LOCATED BS 360 AND STR 26R E/E COMPARTMENT IAW B737-300 SRM 51-10-02, ITEM 8 AND SRM 51-40-02 AND DRAWING
